Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
 Basket 
Rational structure of X(N) over Q and explicit Galois action on CM points
Authors: Yang, Tonghai
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Chinese Annals of Mathematics, Series B
Volume: 37
Issue / Number: 6
Start Page: 821
End Page: 832
Document Type: Article
ID: 729200.0
 
Full text / Content available
Quaternions and Kudla's matching principle
Authors: Du, Tuoping; Yang, Tonghai
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Mathematical Research Letters
Volume: 20
Issue / Number: 2
Start Page: 367
End Page: 383
Document Type: Article
ID: 673867.0
 
Full text / Content available
An arithmetic intersection formula on Hilbert modular surfaces
Authors: Yang, Tonghai
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: American Journal of Mathematics
Volume: 13
Issue / Number: 5
Start Page: 1275
End Page: 1309
Document Type: Article
ID: 530140.0
 
Full text / Content available
CM-values of Hilbert modular functions
Authors: Bruinier, Jan Hendrik; Yang, Tonghai
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Inventiones Mathematicae
Volume: 163
Start Page: 229
End Page: 288
Document Type: Article
ID: 255464.0
Modular forms and special cycles on Shimura curves
Authors: Yang, Tonghai; Kudla, Stephen S.; Rapoport, Michael
Place of Publication: Princeton
Publisher: Princeton University Press
Date of Publication (YYYY-MM-DD): 2006
Physical Description
(e.g. Total Number of Pages):
 x+373 pp.
Title of Series: Annals of mathematics studies
Volume: 161
Document Type: Book
ID: 300929.0
An explicit formula for local densities of quadratic forms
Authors: Yang, Tonghai
Date of Publication (YYYY-MM-DD): 1998
Title of Journal: Journal of Number Theory
Volume: 72
Start Page: 309
End Page: 356
Document Type: Article
ID: 136629.0
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.